Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/1445
Title: Stable and robust fuzzy control for uncertain nonlinear systems
Authors: Lam, HK
Leung, FHF 
Tam, PKS
Keywords: Fuzzy control
Nonlinear system robustness
Parameter uncertainty
Stability
Issue Date: Nov-2000
Publisher: IEEE
Source: IEEE transactions on systems, man, and cybernetics. Part A, Systems and humans, Nov. 2000, v. 30, no. 6, p. 825-840 How to cite?
Journal: IEEE transactions on systems, man, and cybernetics. Part A, Systems and humans 
Abstract: This paper presents the stability and robustness analysis for multivariable fuzzy control systems subject to parameter uncertainties based on a single-grid-point (SGP) approach. To perform the analysis, we represent a multivariable nonlinear system using a TS-fuzzy plant model. Three design approaches of fuzzy controllers are introduced to close the feedback loop. By estimating the matrix measures of the system parameters and parameter uncertainties, stability and robustness conditions for different cases are derived. Application examples will be given to show the design procedures and the merits of the proposed fuzzy controller.
URI: http://hdl.handle.net/10397/1445
ISSN: 1083-4427
DOI: 10.1109/3468.895910
Rights: © 2000 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
Uncertain nonlinear systems_00.pdf438.46 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

39
Last Week
0
Last month
0
Citations as of Jun 5, 2016

WEB OF SCIENCETM
Citations

30
Last Week
0
Last month
2
Citations as of May 4, 2016

Page view(s)

287
Last Week
0
Last month
Checked on Aug 28, 2016

Download(s)

1,437
Checked on Aug 28, 2016

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.